Skip to main content

Advertisement

Archived Comments for: Rhabdomyolysis: a manifestation of cyclobenzaprine toxicity

Back to article

  1. very topical and informative

    Samuels hurstong, universidad autonomia de mozambique

    2 January 2008

    I was recently privy to the treatment of a patient with cyclobenzaprine overdose. This article details very well the protocols used in the management of such patients. There is very little data regards the management of such patients and this article certainly adds to the body of literature in this field. I must convey my regards to the author(s) for such a presentation.

    Competing interests

    None declared

  2. Need for greater restraint in prescribing skeletal muscle relaxants specially to the elderly

    Samuels hurstong, University of California at San Francisco

    2 January 2008

    I would like to add to this article by pointing out the potential toxicity of skeletal muscle relaxant at theraputic doses, especially in the elderly population. I am interested in geriatric medicine, as guest faculty at UCSF we have seen a spate of confusion and agitation associated with the prescription of this class of drugs recently. Poly pharmacy in the elderly is something that needs to be looked at. This class of agents in particular can be associated with vast manifestations.

    Competing interests

    none

Advertisement